Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2017, Volume 18, Issue 3, Pages 306–317 (Mi cheb581)  

This article is cited in 1 scientific paper (total in 1 paper)

Implicit finite difference scheme for barotropic gas equations

G. M. Kobel'kov, A. G. Sokolov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: An implicit finite difference scheme approximated barotropic gas equations is proposed. This scheme ensures positivity of density compared to previous methods. Existence of a solution to this scheme is proved for any time and space mesh-steps, an iterative method for solving the system of nonlinear equations on each time step is proposed.

Keywords: difference scheme, iterative process, flow of an ideal (viscous) barotropic gas.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 17-01-00838_а


DOI: https://doi.org/10.22405/2226-8383-2017-18-3-306-317

Full text: PDF file (638 kB)
References: PDF file   HTML file

UDC: 519.6
Received: 22.05.2017
Revised: 14.09.2017

Citation: G. M. Kobel'kov, A. G. Sokolov, “Implicit finite difference scheme for barotropic gas equations”, Chebyshevskii Sb., 18:3 (2017), 306–317

Citation in format AMSBIB
\Bibitem{KobSok17}
\by G.~M.~Kobel'kov, A.~G.~Sokolov
\paper Implicit finite difference scheme for barotropic gas equations
\jour Chebyshevskii Sb.
\yr 2017
\vol 18
\issue 3
\pages 306--317
\mathnet{http://mi.mathnet.ru/cheb581}
\crossref{https://doi.org/10.22405/2226-8383-2017-18-3-306-317}


Linking options:
  • http://mi.mathnet.ru/eng/cheb581
  • http://mi.mathnet.ru/eng/cheb/v18/i3/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zvyagin, G. M. Kobel'kov, M. A. Lozhnikov, “On some finite difference scheme for gas dynamics equations”, Moscow University Mathematics Bulletin, 73:4 (2018), 143–149  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:156
    Full text:64
    References:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021